← Return to C. difficile – Are your guts ever normal again?

Discussion
sue6408 (@sue6408)

C. difficile – Are your guts ever normal again?

Digestive Health | Last Active: 1 day ago | Replies (598)

Comment receiving replies
@annapocono

@nettecook I am sorry to hear how hard it has been — and tiring. That's a lot with Crohns and RA. I have mild RA and my RA doctor told me it would make the inflammation of C.Diff worse.. I had what they called a moderate to severe case and they put me on vancomycin for 20 days after which started me on probiotics. I do probiotic/ fermented foods (yogurt, kefir, sauerkraut, miso , pickles etc) rather than the tablets. My understanding is that the best probiotic pill for C.diff is Florastor. But my doctor said you should not take it while you are taking meds. I stopped meds Feb. 14 and haven't had a relapse. My doctor said that if I did relapse she would refer me to an Infectious Disease Specialist. I am going to go to one in any case to understand all this better and the risks going forward, also the risk of giving it to other people. If you haven't already Google the C. Diff Foundation for information in cleaning and to exposing others. Also you might want to google "EPA List K" for the bleach products that kill C. Diff spores and the amount of time each one takes. I

Jump to this post


Replies to "@nettecook I am sorry to hear how hard it has been -- and tiring. That's a..."

@annapocono did your doctor mean you shouldn't take florastor while you are taking meds, or you shouldn't take any probiotics?